# SDR HEEA063356

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070263003
- Condition: Stuck
- Location: Dual Volt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D.C. NEEDLE IS STUCK.
